# SDR HEEA063003

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 407350300101
- Condition: Leaking
- Location: Float
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLOAT BAG LEAKING AROUND RELIEF VALVE.  REFERENCE:  DMR NR 686182.
